# SDR DXTA2025050803408

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9777
- Aircraft time: 7,162 hours, 3,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UNABLE TO CLOSE THE MAIN DOOR, EITHER FROM INSIDE OR OUTSIDE USING NORMAL PROCEDURES. DOOR IS ABLE TO CLOSE WHEN THE CABIN SYSTEMS ELECTRICAL POWER IS CUT OFF. CORRECTIVE ACTION: CYCLED POWER, PERFORMED OPERATIONAL OF MED WITH INTERRIOR AND EXTERIOR DOOR SWITCH NUMEROUS TIME WITH NO DEFECT NOTED. OPERATIONAL CHECK GOOD AT THIS TIME, REF AMM GL5000 AMM 52-11-00.
